# SDR FDEA201612094387

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 30,600 hours, 21,263 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 81020401
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE ARM LIGHTS INOP BOTH ENTRY DOORS.  T/S PER FIM 25-66 TASK 802.  R&R S10216 PROX SENSOR A AND S10217 PROX SENSOR B IAW AMM CH 25-66-11-2.  BOTH R1 AND L1 SLIDE LIGHTS OPS CHECKS GOOD.  MEL REMOVED.
